# SDR AALA20050227

- Difficulty date: March 29, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT FROM SEAT ROW 32H TO 40H INOPERATIVE.  REPLACED TWO EACH BATTERY PACKS FOR EMERGENCY LIGHTS FROM SEAT ROW 32H TO 40H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
